# SDR DLL17960933

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1512169101
- Condition: Corroded
- Location: Fs 901
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER DOOR SILL INBOARD CAP FITTING AT FS 901, LEFT AND RIGHT HAND SIDES, WERE FOUND CORRODED AND REQUIRED      REPLACEMENT.  THE NEW FITTINGS WILL BE M/F FROM 17-4 PH ANNEALED STAINLESS HEAT TREATED TO 160-180 KSI.  REPLACEMENT APPROVAL PER DL ERA 273519-14/
